# SDR 3LYA090926

- Difficulty date: September 26, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 4,553 hours, 4,137 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Centering Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKE OFF.  FLIGHT CREW DECLARED EMERGENCY AND RETURNED TO FAR. MAINTENANCE INTERROGATED THE PSEU PER MM32-61-00-742-801 AND FOUND NOSE CENTER UNREASONABLE FAR INDICATION.  CENTERED NOSE WHEEL AND VISUALLY VERIFIED CENTERED.  PSEU SHOWS NOSE CENTER OK.  PERFORMED A GVI OF NOSE GEAR, CLEANED AND LUBED NOSE CENTERING CAM AND SPRING.  OPERATED ENGINES AND CENTERED NOSE WHEEL AND VISUALLY VERIFIED CENTERED.  AIRCRAFT WAS RETURNED TO SERVICE.
